2 doctors weighed in:

Does mevacor (lovastatin) for high cholestorol cause eye symptoms or blurred vision?

2 doctors weighed in
Dr. Leonardo Dacanay
Ophthalmology
1 doctor agrees

In brief: Generally not

Mevacor (lovastatin) or Lovastatin is a very popular cholesterol lowering medication and has been around for many years.
It was previously thought to increase the rate of cataract formation but studies in the early 90s essentially disproved this. In large studies, approximately 1% of patients note blurry vision, but it's not clear whether this is related to use of Mevacor (lovastatin) or some other unrelated cause.

In brief: Generally not

Mevacor (lovastatin) or Lovastatin is a very popular cholesterol lowering medication and has been around for many years.
It was previously thought to increase the rate of cataract formation but studies in the early 90s essentially disproved this. In large studies, approximately 1% of patients note blurry vision, but it's not clear whether this is related to use of Mevacor (lovastatin) or some other unrelated cause.
Dr. Leonardo Dacanay
Dr. Leonardo Dacanay
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors